MathSciNet Relay Station
MathSciNet bibliographic data
MR2379754 68T05 (46E22 62H30)
Sun, Hong-Wei; Zhou, Ding-Xuan Reproducing kernel Hilbert spaces associated with analytic translation-invariant Mercer kernels. J. Fourier Anal. Appl. 14 (2008), no. 1, 89–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement